# SDR UALA2010080202795

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 74,906 hours, 12,110 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 7 SPOILER BLOWDOWN ACTUATOR CONNECTOR PINS BENT.  REMOVED AND REPLACED SQUIB WITH NEW SQUIB IAW MM.
